Symmetric balanced ternary designs with ...1 = 1 or 2.
Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 143-149
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1994__47_2-3_137577,
author = {J.D. Fanning},
title = {Symmetric balanced ternary designs with ...1 = 1 or 2.},
journal = {Aequationes mathematicae},
pages = {143--149},
year = {1994},
volume = {47},
number = {2-3},
zbl = {0797.05012},
url = {http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137577/}
}
J.D. Fanning. Symmetric balanced ternary designs with ...1 = 1 or 2.. Aequationes mathematicae, Tome 47 (1994) no. 2-3, pp. 143-149. http://geodesic.mathdoc.fr/item/AM2_1994__47_2-3_137577/